# SDR AALA202407151811

- Difficulty date: July 12, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 69,980 hours, 29,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Seat 23c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT UNDER 23C CAME LOOSE. REMOVE AND REPLACED 23C EMERGENCY EXIT LIGHT, OPERTIONAL CHECK GOOD. PER CMM 25-23-67.
